Advertisement

manuscripta mathematica

, Volume 2, Issue 3, pp 301–308 | Cite as

Preuve d'une conjecture de Brieskorn

  • Marcos Sebastiani
Article

Abstract

In this paper we prove the following conjecture of Brieskorn: “The complex of (holomorphic) differential forms of an isolated hypersurface singularity of dimension n>1 is exact in degree n−1.”

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    BRIESKORN, E.: Die Monodromie der Isolierten Singularitäten von Hyperflächen. Manuscripta Mathematica, Band 2, Heft 2.Google Scholar
  2. [2]
    HERRERA, M.E.: Integration on a semianalytic set. Bull.Soc.Math. France 94, 141–180 (1966).Google Scholar
  3. [3]
    HERRERA, M.E.: De Rham theorems on semianalytic sets. Bull.Amer. Math. Soc. 73, 414–418 (1967).Google Scholar
  4. [4]
    LERAY, J.: Le calcul différentiel et intégral sur une variété analytique complexe (Problème de Cauchy III). Bull.Soc.Math. France 87, 81–180 (1959).Google Scholar
  5. [5]
    MILNOR, J.: Singular points of complex hypersurfaces. Ann. of Math. Studies Number 61, Princeton, Princeton University Press (1968).Google Scholar
  6. [6]
    NORGUET, F.: Sur la théorie des résidus. C.R.Acad. Sci. Paris 248, 2057–2060 (1959).Google Scholar
  7. [7]
    REIFFEN, H-J.: Das Lemma von Poincaré für holomorphe Differentialformen auf komplexen Räumen. Math. Zeitschr. 101, 269–284 (1967).Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Marcos Sebastiani
    • 1
  1. 1.IHES91-Bures-sur-YvetteFrance

Personalised recommendations